# SDR ASAA2017050420665

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,560 hours, 11,846 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 32022221
- Part serial: 10450
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 39,562 hours, 11,847 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER EA 800-71EA-18794 STEP 21 REQUIRES THE NR  2 ENGINE 5TH STAGE CHECK VALVE.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 ENGINE 5TH STAGE CHECK VALVE IAW AMM 36-11-02. LEAK CHECKED GOOD.
